# SDR ASAA2021050334742

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,451 hours, 11,106 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE  GROUNDED - YES. RAN QRC - FMC DISAGREE WENT OUT.
